こちらに共通ヘッダが追加されます。

このページのリンク

Moscow University computational mathematics and cybernetics

データ種別 電子ジャーナル
出版者 New York, N.Y. : Allerton Press
出版年 2007
雑誌巻号一覧

所蔵情報を非表示

 所蔵巻号一覧

【各巻所蔵】
オンライン
URL オンライン


EJ1173310


書誌詳細を非表示

書誌ID OJ00041254
刊行頻度 季刊 (年4回刊)
本文言語 英語
別書名 略タイトル:Moscow. Univ. comput. math. cybern. (Online)
キータイトル:Moscow University computational mathematics and cybernetics (Online)
一般注記 Current Publication Frequency:Quarterly
Began with vol. 31, issue 1 (Mar. 2007)
License restrictions may limit access
Mode of access: World Wide Web
Vol. 31, issue 1 (Mar. 2007); title from journal homepage (viewed December 1, 2007)
Vol. 42, issue 2 (June 2022) (Springer Link viewedOctober 27, 2022)
Available in other form:Moscow University computational mathematics and cybernetics ISSN:0278-6419
件 名 LCSH:Mathematics -- Periodicals  全ての件名で検索
LCSH:Numerical analysis -- Periodicals  全ての件名で検索
LCSH:Cybernetics -- Periodicals  全ての件名で検索
LCSH:Electronic data processing -- Periodicals  全ての件名で検索
FREE:Cybernetics
FREE:Electronic data processing
FREE:Mathematics
FREE:Numerical analysis
資料種別 機械可読データファイル
ISSN 19348428
XISSN 02786419

 類似資料